# SDR FDEA201408272323

- Difficulty date: August 27, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 71,836 hours, 16,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT LT STATION 1257 LONGERON 27 FOUND CRACKED.  CABIN AT LEFT HAND STATION 1257 CRACKED LONGERON 27 REMOVED AND REPLACED AS PER SRM 51-31-01 FROM STATION 1256 TO STATION 1305 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100
